MAUDE Adverse Event Report: MINERVA SURGICAL, INC. MINERVA SURGICAL ENDOMETRIAL ABLATION SYSTEM; ENDOMETRIAL ABLATION DEVICE

MINERVA SURGICAL, INC. MINERVA SURGICAL ENDOMETRIAL ABLATION SYSTEM; ENDOMETRIAL ABLATION DEVICE
Model Number M006580210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
90882082-01a genesys hta dfu 2.3.3 cautions advise the user to "confirm that the vaginal speculum is an adequate size (width and length) to assure full separation of vaginal and vulvar tissue away from the procedure sheath, to avoid inadvertent thermal injury, and to provide visibility of the cervix.The temperature of the sheath at this location could be up to 65°c".The procedure set was disposed of after the procedure.Physical product examination is not possible.
 
Event or Problem Description
During the procedure a fluid loss alarm was declared 3 minutes into the ablation cycle.Doctor did not see any evidence fluid leak.After the third alarm doctor chose to abort the procedure.Doctor noticed one small area of unintended thermal effect on posterior vaginal mucosa, which was treated with vaginal cream (exact brand unknown) and a similar size area on perineum, which was treated topically with silvadene cream.Patient discharged the same day.

Brand Name
MINERVA SURGICAL ENDOMETRIAL ABLATION SYSTEM
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
MDR Report Key12478623
Report Number3011011193-2021-00016
Device Sequence Number3892013
Product Code MNB
UDI-Device Identifier08714729809456
UDI-Public08714729809456
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006580210
Device Catalogue NumberM006580210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;